# SDR HALA2018101000486

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 701 hours, 139 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 1018328
- Part serial: LGGUAK574
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 585 hours, 114 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB ENG 2 IGN A FAULT. REMOVED AND REPLACED ENG 2 IGN A PER AMM 74-21-01, IGNITER TEST GOOD ON CH A+B. OK FOR SVC.
